Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Fever after kidney stone removal, taken Tylenol. Have diabetes and high blood pressure

I have a health concern about my mother. She had a kidney stone removed on Friday, and since then has had numerous fevers, generally in the 102-103 range. They go away when she takes tylenol but then come back shortly after. With that being said, I searched online and I see that a fever can come after removal, but I am wondering how alarmed I should be. Her history is she is 57 years hold, diabetic (prior to surgery her bs had been dropping as low as 50) and has high blood pressure . I have told her to go to the emergency room, but she would rather hold off to see her doctor. I really want a professional opinion to see if I need to intervene and force her to go to the emergency room.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response

Welcome to HCM and thanks for your query.
Fever after stone removal may be common if there was associated infection/ if the stone was completely blocking the urine tube or if it is percutaneous stone removal.
If the doc had placed a double J stent or PIGTAIL CATHETER in the kidney, you need not rush.
Otherwise, it is wise to take medical advice.

Diabetes, fever and urologic intervention is like a time bomb.

Kindly act asap.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor